Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


An algorithm for determining invertible quadratic isoparametric finite element transformations

Author: David A. Field
Journal: Math. Comp. 37 (1981), 347-360
MSC: Primary 65N30; Secondary 65H10
MathSciNet review: 628700
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper derives an algorithm which determines the invertibility of arbitrary two-dimensional quadratic isoparametric finite element transformations. Theorems verifying the algorithm and guiding the construction of invertible transformations are proven.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 65H10

Retrieve articles in all journals with MSC: 65N30, 65H10

Additional Information

PII: S 0025-5718(1981)0628700-5
Article copyright: © Copyright 1981 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia